MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LTD F&P EVAQUA 2; BREATHING CIRCUIT

FISHER & PAYKEL HEALTHCARE LTD F&P EVAQUA 2; BREATHING CIRCUIT
Model Number RT380
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/08/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The subject rt380 adult dual heated evaqua2 breathing circuit has been requested to be returned to fisher & paykel healthcare new zealand for evaluation.We will provide a follow up report upon completion of our investigation.
 
Event or Problem Description
A distributor reported on behalf of a healthcare facility in japan, via a fisher & paykel (f&p) healthcare field representative, that an rt380 adult dual heated evaqua2 breathing circuit failed the ventilator leak test prior to patient use.There was no patient involvement.
 
Additional Manufacturer Narrative
(b)(6).Section d1: updated brand name.Section h11: method: the subject rt380 adult dual heated evaqua2 breathing circuit was received at fisher & paykel healthcare (f&p) in new zealand for evaluation, where it was visually inspected and leak tested.Results: visual inspection identified that the temperature probe port cap on the returned breathing circuit was missing.Leak testing confirmed that the breathing circuit was within specification when the temperature probe port was occluded.Conclusion: the returned rt380 adult dual heated evaqua2 breathing circuit was confirmed to be within specification.The temperature probe port cap was found to be missing, which has likely caused the reported ventilator leak test failure.All rt380 adult dual heated evaqua2 breathing circuits are visually inspected, and pressure and flow tested during production and those that fail are rejected.The subject circuit would have met the required specifications at the time of production.The user instructions that accompany the rt380 adult dual heated evaqua2 breathing circuit state: - visually inspect breathing sets for damage (e.G.A crushed tube or cracked connector) before use and replace if damaged.- perform a pressure and leak test on the breathing system and check for occlusions before connecting to a patient.- check all connections are tight before use.- ensure appropriate ventilator or flow source alarms are set before connecting breathing set to patient - appropriate patient monitoring (e.G.Oxygen saturation) must be used at all times.
 
Event or Problem Description

Brand Name
F&P EVAQUA 2
Common Device Name
BREATHING CIRCUIT
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
diego banuelos
17400 laguna canyon road
suite 300
irvine, CA 92618
9494341005
MDR Report Key24310505
Report Number9611451-2026-00493
Device Sequence Number14871795
Product Code BZE
UDI-Device Identifier09420012429728
UDI-Public(01)09420012429728(10)2103625161(11)250214(17)300214
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K122432
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRT380
Device Catalogue NumberRT380
Device Lot Number2103625161
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2026
Supplement Date Received by Manufacturer04/01/2026
Initial Report FDA Received Date02/10/2026
Supplement Report FDA Received Date04/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
F&P HEALTHCARE MR850 RESPIRATORY HUMIDIFIER; F&P HEALTHCARE MR850 RESPIRATORY HUMIDIFIER; GETINGE SERVO VENTILATOR; GETINGE SERVO VENTILATOR
Patient SexUnknown